Vol. 2, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Looijenga line bundles in complex analytic elliptic cohomology

Charles Rezk

Vol. 2 (2020), No. 1, 1–42
Abstract

We present a calculation that shows how the moduli of complex analytic elliptic curves arises naturally from the Borel cohomology of an extended moduli space of U(1)-bundles on a torus. Furthermore, we show how the analogous calculation, applied to a moduli space of principal bundles for a K(,2) central extension of U(1)d, gives rise to Looijenga line bundles. We then speculate on the relation of these calculations to the construction of complex analytic equivariant elliptic cohomology.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 3.236.214.19 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
elliptic cohomology, Looijenga line bundle
Mathematical Subject Classification 2010
Primary: 55N34
Secondary: 55N91, 55R40
Milestones
Received: 26 February 2018
Revised: 4 August 2018
Accepted: 19 August 2018
Published: 22 March 2019
Authors
Charles Rezk
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL 61801
United States